Monotonicity of Sequences Involving Convex and Concave Functions

Full text for this resource is not available from the Research Repository.

Chen, Chao-Ping, Qi, Feng, Cerone, Pietro and Dragomir, Sever S (2003) Monotonicity of Sequences Involving Convex and Concave Functions. Mathematical Inequalities and Applications, 6 (2). pp. 229-239. ISSN 1331-4343

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2389
Official URL http://mia.ele-math.com/06-22/Monotonicity-of-sequ...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID5789, inequality, concave function, monotonicity
Citations in Scopus 16 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login